MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826851
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
1 of 2 reports.Other mfg report number: 3013886523-2025-00281.A facility reported that the icp measuring was "failing".The cerelink sensor (id 826851) came loose from directlink module (id 826828).The fault was reported after disconnecting the sensor module to go to ct: reconnection did not give the correct value despite following the steps.Normally, medical staff should be able to make connection again with the patient monitor but, even after several attempts, this unit did not work (orange button remains led).Therefore, the sensor was explanted and replaced.Reason for patient monitoring: "excessive pressure requiring removal of skull flap, remaining comatose.".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor was returned for evaluation: dhr - conformed to the specifications when released to stock.Failure analysis - the issue of the complaint was not confirmed: - foreign matter over sensor area, no cleaning needed.- catheter crimped 35.5 cm from connector end.- catheter crimped 5.2, 12.8 and 14.2 cm from distal tip.- icp express = 535, cerelink monitor ¿ acceptable; microsensor detected and zeroed without any issues.- the device passed electronic, noise and signal drift tests.Root cause - the exact issue reported by customer could not be confirmed as the device worked correctly.One possible root cause of the defect reported by the customer could be due to the crimp at 35.5 cm from connector; if the catheter was still crimped by the forceps, the pressure could have possibly caused the unit not to respond when trying to reconnect.Could also be due to a sensor malfunction.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23266832
Report Number3013886523-2025-00280
Device Sequence Number15991157
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public(01)10381780520689(17)270131(10)7508828
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826851
Device Lot Number258421
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIRECTLINK MODULE ID 826828.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown